# SDR SWAA2023050118176

- Difficulty date: March 17, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PASSENGER CABIN FLOOR ACCESS PANEL 231YF CRACKED. (234-08)<[01] APPLIED REPAIR IN DAMAGED AREA AT LH PASSENGER CABIN FLOOR ACCESS PANEL 231YF. REF B737 SRM 53-00-50-2R-0 MATERIAL USED CLOTH PO#1690463; RESIN PO# 1799598;[02] VERIFIED REPAIR
